Impaired cell-mediated immunity in systemic lupus erythemato…
Established
55
Citations40
Refs1975
Year
Search Works
Work Details
- DOI 10.1016/0002-9343(75)90462-3
- PMID https://pubmed.ncbi.nlm.nih.gov/1190253
- OpenAlex ID W1568239005
- Type Article
- Language EN
- Published 01 Dec 1975
- Volume 59 (6)
- Pages 769–779
- Source The American Journal of Medicine
- Publisher Elsevier BV
- FWCI 5.50
- Added 24 Jun 2016
- Updated 16 Oct 2026
External Links
MENU
0
Impaired cell-mediated immunity in systemic lupus erythematosus (SLE)
Article 1975 EN
55
Citations
40
References
6
Authors
5.50
FWCI
Citations by Year
Last 4 yearsTopics
Keywords
UN Sustainable Development Goals
1 SDGsAuthors & Affiliations
6 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | John G. Paty | — | — |
| 2 | Charles W. Sienknecht | — | — |
| 3 | Alexander S. Townes Corresponding | — | — |
| 4 | Aram S. Hanissian | — | — |
| 5 | John B. Miller | — | |
| 6 | Alfonse T. Masi | — |
Related Works
10Data: OpenAlex